# SDR TWAA9809502

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934L
- Make and model: Doug DC-9-41
- Aircraft serial: 47618
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING OVERNIGHT MAINTENANCE CHECK, FOUND OVERHEAD EMERGENCY LIGHTS INOPERABLE ON RT SIDE OF CABIN AT ROWS 24, 21, 12, AND 7.  REPLACED BULBS AT ROWS 24, 21, AND 12, MFG P/N 315.  REPLACED BATT AT ROW 7 RT SIDE, MFG P/N 14597-101.  CHECK-C 2-11-98 MCI.  ACFT TT:  49,773 HOURS.  ACFT TC:  46,067.  (X)
